# SDR REXA2019021000243

- Difficulty date: February 10, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 601R3323535
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SIDE POST LWR OTBD TRANSITION FITTING CRACKED IN RADIUS. REPLACED LT WINDSHIELD SIDE POST LWR OTBD TRANSITION FITTING IAW SRM 51-42-21 & TR 51-42.
